Angela Pasquale
Angela Pasquale
Professor, Université de Lorraine, Metz
כתובת אימייל מאומתת בדומיין univ-lorraine.fr - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Asymptotics of Harish-Chandra expansions, bounded hypergeometric functions associated with root systems, and applications
EK Narayanan, A Pasquale, S Pusti
Advances in Mathematics 252, 227-259, 2014
372014
The Paley-Wiener theorem and the local Huygens' principle for compact symmetric spaces: the even multiplicity case
T Branson, G Ólafsson, A Pasquale
Indagationes Mathematicae 16 (3-4), 393-428, 2005
292005
The Paley-Wiener theorem and the local Huygens' principle for compact symmetric spaces: the even multiplicity case
T Branson, G Ólafsson, A Pasquale
Indagationes Mathematicae 16 (3-4), 393-428, 2005
292005
The Cosλ and Sinλ transforms as intertwining operators between generalized principal series representations of SL (n+ 1, K)
G Ólafsson, A Pasquale
Advances in Mathematics 229 (1), 267-293, 2012
282012
A Paley–Wiener theorem for the Θ-hypergeometric transform: the even multiplicity case
G Ólafsson, A Pasquale
Journal de mathématiques pures et appliquées 83 (7), 869-927, 2004
262004
Serre functors for Lie algebras and superalgebras
V Mazorchuk, V Miemietz
Annales de l'Institut Fourier 62 (1), 47-75, 2012
182012
On the meromorphic extension of the spherical functions on noncompactly causal symmetric spaces
G Ólafsson, A Pasquale
Journal of Functional Analysis 181 (2), 346-401, 2001
182001
A Paley–Wiener theorem for the inverse spherical transform
A Pasquale
Pacific Journal of Mathematics 193 (1), 143-176, 2000
182000
Harmonic analysis on vector bundles over Sp (1, n)/Sp (1) xSp (n)
G Van Dijk, A Pasquale
ENSEIGNEMENT MATHEMATIQUE 45 (3/4), 219-252, 1999
171999
Ramanujan’s master theorem for the hypergeometric Fourier transform associated with root systems
G Olafsson, A Pasquale
Journal of Fourier Analysis and Applications 19 (6), 1150-1183, 2013
152013
Ramanujan’s master theorem for the hypergeometric Fourier transform associated with root systems
G Olafsson, A Pasquale
Journal of Fourier Analysis and Applications 19 (6), 1150-1183, 2013
152013
A theory of¢-spherical functions
AA Pasquale
142001
A theory of¢-spherical functions
AA Pasquale
142001
Analytic and group-theoretic aspects of the cosine transform
G Ólafsson, A Pasquale, B Rubin
Contemp. Math 598, 167-188, 2013
132013
The Paley-Wiener theorem for the Jacobi transform and the local Huygens' principle for root systems with even multiplicities
T Branson, G Ólafsson, A Pasquale
Indagationes Mathematicae 16 (3-4), 429-442, 2005
132005
Maximal degenerate representations of SL (n+ 1, H)
A Pasquale
J. Lie Theory 9 (2), 369-382, 1999
131999
A new approach to a hyperspace theory.
R Lucchetti, A Pasquale
Journal of Convex Analysis 1 (2), 173-193, 1994
131994
Canonical representations of Sp (1, n) associated with representations of Sp (1)
G Van Dijk, A Pasquale
Communications in mathematical physics 202 (3), 651-667, 1999
121999
Resonances and residue operators for symmetric spaces of rank one
J Hilgert, A Pasquale
Journal de mathématiques pures et appliquées 91 (5), 495-507, 2009
112009
Asymptotic analysis of Θ-hypergeometric functions
A Pasquale
Inventiones mathematicae 157 (1), 71-122, 2004
112004
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20